BibTeX record journals/ijsnet/ShuaibA09

download as .bib file

@article{DBLP:journals/ijsnet/ShuaibA09,
  author    = {A. Haffiz Shuaib and
               A. Hamid Aghvami},
  title     = {Dynamic topology control for the {IEEE} 802.15.4 network},
  journal   = {IJSNet},
  volume    = {6},
  number    = {3/4},
  pages     = {212--223},
  year      = {2009},
  url       = {https://doi.org/10.1504/IJSNET.2009.029397},
  doi       = {10.1504/IJSNET.2009.029397},
  timestamp = {Thu, 11 May 2017 14:15:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijsnet/ShuaibA09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics